Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


It's going so fast
Jan 5, 2006

My brother was told he has hiv in October. His cd4 was 281 his viral load was 145,000 and his platlets are 18,000. The doctors want to start him on meds on the 4th. Do you think he needs to start. He is very scared cause he just found out in October and they want him on meds soon. We are worried about his platlets can you tell us anything about his counts and what you think we should. He is having stomach pain, red spots under his armpits and he sweats at night. He fell down his stairs and his bruising was awful. He was tested in 2000 and was neg. Do you think he has had hiv longer or is in just moving really fast. Thank You worried sister

Response from Dr. Henry

If those lab tests are confirmed then I would generally recommend initiating treatment (which would often include meds that might increase his platelet count). KH



Previous
Fat implant
Next
cephalexin monohydrate and kaposi's sarcoma

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement